Ibuprofen / Paracetamol Brands in Kenya:
Abumol ,Benmed Pharmaceutacals Ltd
Artifen plus, Aglowmed Limited
Babymol,Questa Care Inc
Betafen Plus , Beta Healthcare International Limited.
Bruface, Twokay Chemicals Ltd.
Brufamol, Krishna Chemists Ltd
Brupal Forte,Geno Pharmaceuticals Pvt. Ltd
Brupal-kid, Geno Pharmaceuticals Pvt. Ltd
Brustan ,Sun Pharmaceutical Industries Limited
Cinepar, Quramax Holdings
Combisun, Zawadi Healthcare Ltd
Fenplus,Lords Healthcare Limited
Finmol ,Bliss GVS Pharma Ltd.
Flexon, Aristo Pharmaceuticals Pvt.ltd
Ibucap,shalina Laboratories Pvt. Ltd
Ibuflam Plus , Biodeal Laboratories Ltd
Ibugesic,Shalina Healthcare Kenya Limited
Ibulab,laboratory & Allied Ltd
Ibulgan, Lagap SA UAE
Ibupar, Dawa Limited
IbuPlus,Leben Laboratories PVT Ltd
Lotem , Adcock Ingram Ltd.
Mypaid, Adcock Ingram Ltd
Nauma Plus , Elys Chemical Industries Ltd
Parafen, Sphinx Pharmaceuticals Ltd
Powerdol Plus, Jenburkt Pharmaceuticals Ltd.
Relpa , Syner- Med Pharmaceuticals (K) Ltd
Temflam , Universal Corporation Limited
For the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, the pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. This product is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone.
For short term-use only.
Undesirable effects may be minimised by using the lowest effective dose for the shortest duration necessary to control symptoms.
The patient should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days.
Adults: One tablet to be taken up to three times per day with water. Leave at least six hours between doses.
If the one tablet dose does not control symptoms, a maximum of two tablets may be taken up to three times a day. Leave at least six hours between doses.
Do not take more than six tablets (3000mg Paracetamol, 1200mg Ibuprofen) in any 24 hours period.
To minimise side effects, it is recommended that patients take Nuromol with food.
Elderly: No special dosage modifications are required (see section 4.4).
The elderly are at increased risk of the serious consequences of adverse reactions. If an NSAID is considered necessary, the lowest effective dose should be used for the shortest possible duration. The patient should be monitored regularly for gastrointestinal bleeding during NSAID therapy.
Not for use by children under 18 years.
Method of Administration
For oral administration
This product is contraindicated:
In patients with a known hypersensitivity to ibuprofen, paracetamol or any other excipients in the product.
In concomitant use with other Paracetamol-containing products – increased risk of serious adverse effects.
In patients with a history of hypersensitivity reactions (e.g. bronchospasm, angioedema, asthma, rhinitis, or urticaria) associated with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs).
In patients with Active, or a history of recurrent peptic ulcer/haemorrhage (two or more distinct episodes of proven ulceration or bleeding).
In patients with a history of, or an existing gastrointestinal ulceration/perforation or bleeding, including that associated with NSAIDs .
Patients with defects in coagulation.
In patients with severe hepatic failure, severe renal failure or severe heart failure (NYHA Class IV).
In concomitant use with other NSAID containing products, including cyclo-oxygenase-2 (COX-2) specific inhibitors and doses of acetylsalicylic acid above 75 mg daily – increased risk of adverse reactions.
During the last trimester of pregnancy due to risk of premature closure of the foetal ductus arteriosus with possible pulmonary hypertension.
Special warnings and precautions for use
Do not exceed the recommended dose.
If symptoms persist consult your doctor.
Keep out of the sight and reach of children.
The hazards of paracetamol overdose are greater in patients with non-cirrhotic alcoholic liver disease. Immediate medical advice should be sought in the event of an overdose, even if the patient feels well, because of the risk of delayed, serious liver damage.
Undesirable effects may be minimised by using the lowest effective dose for the shortest duration necessary to control symptoms
This product (like any other paracetamol containing products) is contraindicated in combination with other paracetamol containing products – increased risk of serious adverse effects .
This product (like any other ibuprofen containing products and NSAIDs) is contraindicated in combination with:
Acetylsalicylic acid: Concomitant administration of ibuprofen and acetylsalicylic acid is not generally recommended because of the potential of increased adverse effects, unless low-dose acetylsalicylic acid (not above 75 mg daily) has been advised by a doctor .
Experimental data suggest that Ibuprofen may competitively inhibit the effect of low dose acetylsalicylic acid on platelet aggregation when they are dosed concomitantly. Although there are uncertainties regarding extrapolation of these data to the clinical situation, the possibility that regular, long-term use of ibuprofen may reduce the cardioprotective effect of low-dose acetylsalicylic acid cannot be excluded. No clinically relevant effect is considered to be likely for occasional ibuprofen use
Other NSAIDs including cyclo-oxygenase-2 selective inhibitors as these may increase the risk of adverse effects.
This product (like any other paracetamol containing products) should be used with caution in combination with:
Cholestyramine: The speed of absorption of paracetamol is reduced by cholestyramine. Therefore, cholestyramine should not be taken within one hour if maximal analgesia is required.
Metoclopramide and Domperidone: The absorption of paracetamol is increased by metoclopramide and domperidone. However, concurrent use need not be avoided.
Warfarin: The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
This product (like any other ibuprofen containing products and NSAIDs) should be used with caution in combination with:
Anticoagulants: NSAIDs may enhance the effects of anticoagulants, i.e. warfarin .
Antihypertensives (ACE inhibitors and Angiotensin II Antagonists) and diuretics: NSAIDs may reduce the effects of these drugs. In some patients with compromised renal function (e.g. dehydrated patients or elderly patients with compromised renal function) the co-administration of an ACE inhibitor or Angiotensin II antagonist and agents that inhibit cyclo-oxygenase may result in further deterioration of renal function, including possible acute renal failure, which is usually reversible. These interactions should be considered in patients taking a coxib concomitantly with ACE inhibitors or angiotensin II antagonists. Therefore, the combination should be administered with caution, especially in the elderly. Patients should be adequately hydrated and consideration should be given to monitoring of renal function after initiation of concomitant therapy, and periodically thereafter. Diuretics may increase the risk of nephrotoxicity of NSAIDs.
Antiplatelet agents and selective serotonin reuptake inhibitors (SSRIs): Increased risk of gastrointestinal bleeding .
Cardiac glycosides: NSAIDs may exacerbate cardiac failure, reduce GFR and increase plasma glycoside levels.
Ciclosporin: Increased risk of nephrotoxicity.
Corticosteroids: Increased risk of gastrointestinal ulceration or bleeding .
Lithium: Decreased elimination of lithium.
Methotrexate: Decreased elimination of methotrexate.
Mifepristone: NSAIDs should not be used for 8-12 days after mifepristone administration as NSAIDs can reduce the effect of mifepristone.
Quinolone antibiotics: Animal data indicate that NSAIDs can increase the risk of convulsions associated with quinolone antibiotics. Patients taking NSAIDs and quinolones may have an increased risk of developing convulsions.
Tacrolimus: Possible increased risk of nephrotoxicity when NSAIDs are given with tacrolimus.
Zidovudine: Increased risk of haematological toxicity with NSAIDS are given with zidovudine. There is evidence of an increased risk of haemarthroses and haematoma in HIV (+) haemophiliacs receiving concurrent treatment with zidovudine and ibuprofen.
Blood and Lymphatic System Disorders
Immune System Disorders
Hypersensitivity with urticaria and pruritus2
Severe hypersensitivity reactions. Symptoms can include facial, tongue and throat swelling, dyspnoea, tachycardia, hypotension (anaphylaxis, angioedema or severe shock)2
Confusion, depression and hallucinations
Nervous System Disorders
Headache and dizziness
Aseptic meningitis, paraesthesia, optic neuritis and somnolence
Ear and Labyrinth Disorders
Tinnitus and vertigo
Cardiac failure and oedema
Respiratory and thoracic and mediastinal disorders
Respiratory reactivity including: asthma, exacerbation of asthma, bronchospasm and dyspnoea
Abdominal pain, vomiting, diarrhoea, nausea, dyspepsia and abdominal discomfort5
peptic ulcer, gastrointestinal perforation or gastrointestinal haemorrhage, melaena, haematemesis, mouth ulceration, exacerbation of colitis and Crohn’s disease7 gastritis, pancreatitis, flatulence and constipation
Abnormal liver function, hepatitis and jaundice
Skin and Subcutaneous Tissue Disorders
Various skin rashes
Bullous reactions including Stevens-Johnson syndrome, erythema multiforme and toxic epidermal necrolysis.Exfoliative dermatoses, purpura, photosensitivity
Drug reaction with eosinophilia and systemic symptoms (DRESS syndrome)
Renal and Urinary Disorders
Nephrotoxicity in various forms, including interstitial nephritis, nephrotic syndrome, and acute and chronic renal failure9
General Disorders and Administration Site Conditions
Fatigue and malaise
Alanine aminotransferase increased, gamma-glutamyltransferase increased and liver function tests abnormal with paracetamol.
Blood creatinine increased, blood urea increased.
Aspartate aminotransferase increased, blood alkaline phosphatase increased, blood creatine phosphokinease increased, haemoglobin decreased and platelet count increased.
Reporting of suspected adverse reactions:
The PPB Department of Pharmacovigilance was set up with a vision to develop, implement and continuously upgrade an appropriate system for detecting, reporting, and monitoring adverse drug reactions (ADRs) and other relevant problems with medicines in Kenya. The department strives to ensure the safety and efficacy of pharmaceutical products in Kenya.
Reporting suspected adverse reactions after authorization of the medicinal product are important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals/ Patients are encouraged to report any suspected adverse reactions via Pharmacovigilance Yellow Form, firstname.lastname@example.org or clicking below button:
Clinical | Pharmacokinetic data
Pregnancy Category: C
Routes of Administration: Oral
Bioavailability: Not Available
Protein Binding: Not Available
Onset of Action:
Elimination Half life:
Legal Status | Dosage forms & Strengths
Narcotic Drugs and Psychotropic Substances (Control ) Act Schedule:
Dosage Forms | Strengths: